# SDR SWAA2022100378975

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND LBL11 FWD GALLEY AND LAV 2022-488672 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND LBL11 FWD GALLEY AND LA IAW. B737-700 SRM 51-10-02 ITEM 9. DWG. # 141A5400 REV. B. SEE INDIVIDUAL SING-OFFS BELOW.;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
